Posted by: KIMMY | 2011-08-02



I took the morning after pill in the begging of june, ( the condom broke ) I had my period like 7 days later, it wasn’ t heavy at all. I now should have come on, on the 29th of july iv had nothing but a few cramps iv taken 2 pregnany test which both were negative and I don’ t feel sick or anything, im just getting worried now could the pill have set me back or should I go for a blood test.

Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


It is possible that the pill has set your menstrual cycle back, as the morning after pill often interfere with the menstrual cycle. You can wait a few days but if you are concerned, consult your doctor for a blood test, to set your mind at ease.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Mary | 2011-08-02

The morning after pill probably delayed your period.

Reply to Mary

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.